# SDR UIEA2018100502186

- Difficulty date: October 1, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,895 hours, 18,026 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7738556
- Part serial: 910717
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE FINS INSIDE THE NR 2 ENGINE PRECOOLER ALLOWING BLEED AND FAN AIR TO MIX. REMOVED RH ENGINE PRECOOLER IAW AMM 36-11-15, ITEM 11 INSTALLED PRECOOLER IAW AMM 36-11-15 FROM STEP PROCEDURE F AND UP/TO F(13). ITEM M12 COMPLETED STEP F(19) TO FINISH INSTALL IAW AMM 36-11-15, LEAK CHECK IS GOOD AT THIS TIME.
